# SDR CALA2024042201158

- Difficulty date: April 15, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T505055
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0420. GENERATING ITEM 63-5310-1 -2512. WEB AT STA 1263-1285 RBL33-41 CORRODED IN ALC. WEB AT STA 1263-1285 RBL41 FOUND TO BE OUT OF LIMITS 100% MATERI AL LOSS. REPLACED WEB PN 146T5050-55 IAW B767 SRM 53-00-15-1A-1. ALLOWABLE DAMAGE 1 FIG 101 DETAIL XII BOEING DRAWING NO 146T500 1. SEE NON-ROUTINE 168798-0100-0420 FOR DETAILS
